# SDR DALA1253783741

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 37,865 hours, 15,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND ROW 13 EMERGENCY LIGHTS INOPERATIVE.  MX FOUND LEAD BEHIND SIDEWALL PANEL DISCONNECTED.  RECONNECTED LEAD, OPS CHECK OK.
